# SDR VNAA20251016006

- Difficulty date: July 31, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N641NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15433
- Aircraft time: 14,015 hours, 14,512 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Rib
- Part number: CC670103401
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT ATTACHMENTS FITTING OF CONECTORS PX01J1 AND PX09J1 BEHIND ACCESS PANEL642AZ. ON RH WING.   EVALUATED, DUE TO EXCESSIVE DAMAGE AT ATTACHMENTS FITTING OF CONECTORS PX01J1 AND PX09J1 BEHIND ACCESS PANEL642AZ. ON RH WING AND REPLACED PER CRJ-900 SRM 53-00-01-101-001-A01 AND CRJ-900 SRM 51-42-21-001-001-A01.
